# SDR REXA2014060800588

- Difficulty date: June 8, 2014
- Submitted: June 15, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-306 LT CTR OVERWING EMER EXIT LIGHT LENS CLOUDY.  REMOVED LT FUSELAGE OVERWING EMER LIGHT ASSEMBLY IAW CMM 33-51-02 & INSTALLED NEW SERVICEABLE LIGHT ASSEMBLY IAW CMM 33-51-02.
